Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 6, 2012Hancock County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 6, 2012, 4:05 PM EDT for Hancock County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2012, 4:05 PM EDT (20:05 UTC)
Expired
Jul 6, 2012, 4:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Hancock County, GA

The radar

The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:33 PM EDTTSTM WND DMGDeepstep, GAWASHINGTON COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN THE DEEPSTEP AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS82 KFFC 062005
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 6 2012

GAZ061-074-062030-
405 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT 
LIGHTNING IN WASHINGTON AND HANCOCK COUNTIES UNTIL 430 PM EDT...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LINTON...MOVING WEST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WARTHEN...DEEPSTEP...BEULAH...LINTON
AND DEVEREUX. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3299 8305 3303 8307 3307 8304 3308 8305
      3306 8308 3321 8309 3325 8280 3302 8278
TIME...MOT...LOC 2005Z 085DEG 5KT 3315 8290

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:13 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 6, 2:13 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 6 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE
WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY.
DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE
WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING
UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH
POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS
EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS
COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE
DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER
WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT
CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES
REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL
IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN
WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT
IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE
HAIL.

AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET
WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID
90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN
BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS
TIME.

31

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO-
RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE
EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER
THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE
NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION
SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/

THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS
AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE
TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE
BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING
A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS
ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF
INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL
GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE
EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN
EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE
LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED
TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST.

ATWELL

&&

.CLIMATE...

RECORDS FOR 07-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1930     68 1979     76 1930     59 1972
                                        1902
   KATL     100 1954     66 1892     76 1931     58 1940
                                        1902
                                        1881
   KCSG     104 1977     76 1994     79 1990     63 1988
                                                    1964
   KMCN     104 1990     74 1916     76 1931     40 1897

RECORDS FOR 07-08

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1977     69 1979     75 1907     59 1947
                                        1902
   KATL     100 1986     67 1979     80 1881     61 1896
   KCSG     103 1990     75 1979     78 1998     63 1988
                1977                                1951
   KMCN     102 1986     72 1979     76 1986     59 2006
                1977

&&

AVIATION...
18Z UPDATE...
HIGHEST AFTERNOON CONVECTION COVERAGE DOWN ACROSS CENTRAL AND SOUTH
GA...ALTHOUGH ISOLATED ACTIVITY STILL POSSIBLE FURTHER NORTH. HAVE
TEMPO 12-23Z AT TAF SITES...AND THIS WILL NEED TO BE TAILORED AS
CONVECTION APPROACHES TAF SITES. VFR CONDITIONS EXPECTED THROUGH THE
PERIOD...WITH SCT-BKN HIGH CLOUDS TONIGHT...DIMINISHING INTO
MORNING...AND THEN SCT CU DEVELOPING LATE MORNING SATURDAY. HAVE
INCLUDED PROB30 FOR ATL FOR CONVECTION 21-23Z SATURDAY. NW WINDS
TODAY WILL BECOME SW BY SAT AM. SSE WINDS POSSIBLE BRIEFLY DURING
DAYBREAK HOURS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS...EXCEPT LOW TO MEDIUM THAT CONVECTION WILL
DIRECTLY IMPACT THE AIRPORT.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  72  95 /  40  20  20  30
ATLANTA         75  94  74  93 /  40  30  30  30
BLAIRSVILLE     67  91  67  90 /  40  30  30  40
CARTERSVILLE    71  95  71  94 /  40  40  30  40
COLUMBUS        74  93  74  94 /  40  40  30  30
GAINESVILLE     73  95  73  92 /  40  30  30  30
MACON           74  95  73  95 /  40  20  20  20
ROME            71  98  71  95 /  40  40  30  40
PEACHTREE CITY  71  94  71  93 /  40  40  30  30
VIDALIA         76  97  75  97 /  40  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jul 6, 6:22 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT FRI JUL 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
622 AM EDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN
THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL
BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF
HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS
BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL
COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL
TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS
WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING
SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 6, 12:17 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 NW BROOKS             33.31N 84.49W
07/05/2012                   FAYETTE            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 6 TREES DOWN ALONG/NEAR THE GA
            HWY 85 CONNECTOR.

0840 PM     TSTM WND DMG     4 NNW GRIFFIN           33.30N 84.29W
07/05/2012                   SPALDING           GA   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.

0850 PM     TSTM WND DMG     ORCHARD HILL            33.19N 84.21W
07/05/2012                   SPALDING           GA   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.

&&

20
Special weather statement, Jul 6, 3:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI JUL 6 2012

GAZ061-061945-
309 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN HANCOCK COUNTY UNTIL 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HANCOCK COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SHOULDERBONE...DEVEREUX...CULVERTON AND SPARTA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3329 8279 3311 8297 3327 8318 3342 8306
TIME...MOT...LOC 1909Z 303DEG 6KT 3331 8305
Special weather statement, Jul 6, 3:50 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT FRI JUL 6 2012

GAZ050-051-062015-
350 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN TALIAFERRO AND GREENE COUNTIES UNTIL 415 PM EDT...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROBINSON...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CARTERS GROVE...LYNEVILLE...ALEXANDER
STEPHENS PARK...CRAWFORDVILLE...DANIEL SPRINGS...ROBINSON...
JACKSONVILLE...WHITE PLAINS...UNION POINT AND SILOAM. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3371 8294 3350 8285 3346 8308 3362 8313
TIME...MOT...LOC 1950Z 085DEG 5KT 3356 8297
Special weather statement, Jul 6, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 6 2012

GAZ061-074-062030-
405 PM EDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN WASHINGTON AND HANCOCK COUNTIES UNTIL 430 PM EDT...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LINTON...MOVING WEST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WARTHEN...DEEPSTEP...BEULAH...LINTON
AND DEVEREUX. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3299 8305 3303 8307 3307 8304 3308 8305
      3306 8308 3321 8309 3325 8280 3302 8278
TIME...MOT...LOC 2005Z 085DEG 5KT 3315 8290

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:00 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk45 min
Jul 5, 8:00 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White30 min
Jul 5, 8:06 PM EDTSpecial Weather StatementFFCMurray24 min
Jul 5, 8:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding52 min
Jul 5, 8:15 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Jul 5, 8:20 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Pickens25 min
Jul 5, 8:29 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding32 min
Jul 5, 8:31 PM EDTSpecial Weather StatementFFCMonroe29 min
Jul 5, 8:36 PM EDTSpecial Weather StatementFFCHancock24 min
Jul 5, 8:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee33 min
Jul 5, 8:52 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Polk38 min
Jul 5, 8:54 PM EDTSpecial Weather StatementFFCPike36 min
Jul 5, 9:05 PM EDTSpecial Weather StatementFFCMonroe25 min
Jul 5, 9:10 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe37 min
Jul 5, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jul 5, 9:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 5, 9:52 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe53 min
Jul 5, 10:07 PM EDTSpecial Weather StatementFFCCobb38 min
Jul 5, 10:21 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 5, 10:52 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 5, 11:02 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 5, 11:10 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 5, 11:27 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 5, 11:44 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 5, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jul 6, 12:07 AM EDTSpecial Weather StatementFFCJefferson38 min
Jul 6, 12:28 AM EDTSpecial Weather StatementFFCStewart47 min
Jul 6, 12:45 AM EDTSpecial Weather StatementFFCWashington45 min
Jul 6, 12:59 AM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 6, 1:35 AM EDTSpecial Weather StatementFFCEmanuel, Treutlen40 min
Jul 6, 3:09 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 6, 3:50 PM EDTSpecial Weather StatementFFCTaliaferro25 min
Jul 6, 4:32 PM EDTSpecial Weather StatementFFCHancock28 min
Jul 6, 4:40 PM EDTSpecial Weather StatementFFCWarren35 min
Jul 6, 4:50 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler25 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson30 min
Jul 6, 5:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen45 min
Jul 6, 5:22 PM EDTSpecial Weather StatementFFCWarren23 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Putnam, Taliaferro, Wilkes36 min
Jul 6, 5:27 PM EDTSevere Thunderstorm WarningFFCJasper, Jones33 min
Jul 6, 5:29 PM EDTSpecial Weather StatementFFCEmanuel46 min
Jul 6, 5:38 PM EDTSpecial Weather StatementFFCWashington, Wilkinson37 min
Jul 6, 5:46 PM EDTSpecial Weather StatementFFCGilmer44 min
Jul 6, 5:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 6, 6:03 PM EDTSpecial Weather StatementFFCJohnson42 min
Jul 6, 6:23 PM EDTSpecial Weather StatementFFCJasper52 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCLaurens49 min
Jul 6, 6:30 PM EDTSevere Thunderstorm WarningFFCJasper45 min
Jul 6, 6:52 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson38 min
Jul 6, 6:57 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale48 min
Jul 6, 7:23 PM EDTSpecial Weather StatementFFCBartow52 min
Jul 6, 7:24 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry36 min
Jul 6, 7:29 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.